# SDR A6WA200940485

- Difficulty date: August 4, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT ANGLE AT FS 280. LBL 11.00, WL 72.00 IS CRACKED.  CRACK LENGTH IS .500 INCH.  UPPER AFT ANGLE AT FS 280, LBL 11, WL 72.00 REPAIRED IAW REO 601R-53-11-138-NC.
